# SDR ASAA2016051016735

- Difficulty date: May 10, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 32,756 hours, 9,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF AFT TEE SPLICE ASSY IS CORRODED.  ACFT GROUNDED.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL TEE ASSEMBLY PN 146A9401 AT BS772.6 IAW SRM 51-40-02.  INSTALLATION WITH 140BF 9900 BOOK.
